# SDR EPUA2012041101

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N73067
- Make and model: Cessna 207A
- Aircraft serial: 20700558
- Aircraft time: 25,074 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 12502505
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE CARBON MONOXIDE IN COCKPIT, MX REPLACED LT MUFFLER ASSEMBLY.
